MathSciNet Relay Station
MathSciNet bibliographic data
MR2135300 35Q53 (35B10 35G25)
Liu, Xiao Feng; Jin, Yong Yang The Cauchy problem of a shallow water equation. Acta Math. Sin. (Engl. Ser.) 21 (2005), no. 2, 393–408.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement